Vol 1, No 1 (2007)

March 2007

Table of Contents

Klein-four covers of the projective line in characteristic two. PDF
Darren Glass 3-11
The Skolem problem for 2x2 matrices, arctangents and recursive solvability. PDF
Jody M. Lockhart 13-16
The criteria of Riesz, Hardy-Littlewood et al. for the Riemann Hypothesis revisited using similar functions. Abstract PDF
S. Beltraminelli, D. Merlini 17-30
L_p-norm generalised symmetrised Dirichlet distributions Abstract PDF
E. Hashorva, S. Kotz, A. Kume 31-56
Absolutely summing operators in m_1(l_1) PDF
Naim Braha 57-62

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+